# SDR EIA990292

- Difficulty date: December 11, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

KCLT - NR 1 ENGINE EXPERIENCED COMPRESSOR STALL AT NORMAL CLIBM POWER THROUGH FL260.  EGT OVER 1,000 FOR FIVE SECONDS.  PRIOR TO STALL, ALL PARAMETERS NORMAL.  ATTEMPTED ONE RESTART AND FOUND ENGINE DID NOT NORMALIZE, BUT WAS STABLE WITH HIGH EGT WITHIN LIMITS, AND OIL AND FUEL CONDITIONS NORMAL.  SHUT DOWN ENGINE.  WINDMILLING OIL PRESSURE 21 PSI.  NO VIBRATION NOTED AT ANYTIME.  FOUND HEAVY METAL DEPOSITS IN TAILPIPE UPON INSPECTION AT KCLT.  (M)
